May 20, 2009
I've recently started Atripla (last Wednesday) and I have felt out of it for the past few days -- kind of the way it feels after taking an ecstacy pill!!! Yesterday, I had a good day, but today I was back in a haze again. I take it at 10pm every night on an empty stomach, as advised by my doctor. Does this feeling go away? ? ? If so, how long does it take on average to go away ? ? ?
| Response from Dr. Henry
Problems with central nervous system side effects from Atripla (generall due to the efavirenz) peak in the first 1-2 weeks and then diminish in severity and frequency by week 4 after which perhaps 5-10% of patients are still experiencing some level of annoying symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Loose Stool After Sucking Penis Sign Of HIV AIDS
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
- Are Genital Warts Deadly?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.